Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Post surgery question

Posted by Timron on 5/06/05 at 11:47 (174393)

I had surgery 2 weeks ago on my left ankle, had a screw put in, and TTS release. I am coping Ok with the cast, the percocet works well to releive the pain, and the swelling is almost gone. But I have discovered that my right leg is losing hair in spots. Is this from the meds? or is something wrong? If anyone has experienced this, let me know.

Re: Post surgery question

messed up foot on 5/06/05 at 14:50 (174401)

good to hear that you survived!

Is your cast rubbing on your right leg (especially at night)?

Re: Post surgery question

Timron on 5/08/05 at 12:06 (174487)

You know that is a good explanation. I may be rubbing the cast against my leg at night. I thought it may be a side effect from the drugs. Glad to know it is something as simple as a cast rubbing my leg.

BTW, this BBS has helped me in more ways than you will ever know. I think a post surgery FAQ site is a great idea.